The Ears Feel Itchy And Hot After Using A Headset?
I want to ask since I used the right ear handset, it feels itchy and hot. And also a little bit swollen, if for example given the ear drops it’s OK or what ?.
Pain in the ear can occur due to several possible causes such as due to trauma to the ear such as the impact, the use of a headset that is not comfortable for a long time, an infection of the ear and others. Often times infections can arise due to the use of headsets that are not good, ranging from headsets that are poorly maintained or also due to frequent prying one's ears using cottonbuds.
pain in the ear itself can also be accompanied by hearing loss, pain in the ear, swelling in the ear area, or accompanied by discharge from the ear. Besides itching in the ears and also fever can also arise.
If you experience such complaints it is necessary to immediately consult a doctor or ENT expert to confirm it. Avoid using arbitrary ear drops because most of the ear drops that are antibiotic drugs where their use needs to be examined by a doctor and given through a doctor's prescription. It is not impossible that indiscriminate use of drops can cause side effects or increase the risk of other infections such as fungal infections of the ear.
Try to limit the use of a headset for a long time, use with a good volume, which can be used the 60-minute rule of using a headset with sound not exceeding 60% of the maximum volume. Change the use of headsets with headphones to make them more comfortable and also need to limit their use.
May be useful,